# SDR 2001UALA01706

- Difficulty date: August 15, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 787, STR 25L STRINGER CLIP IS BROKEN.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  ACP BY REPLACING STRINGER TO FRAME CLIP STA 787 STR 25L.
